# SDR DL72L952840

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION/RIVET SHEARED STA 1075 STRINGER 27L, FOUND DURING B-2 LTR CK TPAMM.  INSTALLED TIME LIMITED REPAIR PER SRM 53-30-3.
